The US Food and Drug Administration is warning consumers to stop using THC vaping products as sudden rise into vaping-related injuries and deaths continue.
The latest warning issued by federal health officials on Friday since more than 1,000 vaping-related injuries have been reported across the United States.
Officials said the exact cause behind the injuries is not clear yet, but most of the people who have suddenly fallen sick have reported using vaping products that contained THC.
Those who have suddenly fallen sick have reported severe pneumonia symptoms, difficulty breathing, fever, fatigue, and respiratory failure.
“Additionally, consumers who choose to use any vaping products should not modify or add any substances such as THC or other oils to products purchased in stores and should not purchase any vaping products, including those containing THC, off the street.”
“For those who choose to continue the use of vaping products, particularly those containing THC, we urge you to monitor for symptoms and promptly seek medical attention if you have concerns about your health.”
It is already well known that there are a lot of counterfeit weed vapes on the market, and these have made people sick in the past. If this is the cause of the current rise of vaping-related injuries is still unclear.